I What are the side affects of taking Metformin HCL if you do not have any type of diabetes?
- 11 Sep 2009 by pcameronjo
My pharmacist erroneously put someone else's perscription in my file on the same day that my perscription was filled. Metformin is for diabetes and I don't have that disease. The instructions for taking this medicine are exactly the same as the medicine my doctor perscribed for me which is budeprion SR. The instructions were to take 1 tablet by mouth twice a day. That is exactly what I've been doing for approximately 5 months. After being notified by the pharmacist, my doctor's office contacted me to inform of the mixup. I have an emergency visit scheduled by my doctor tomorrow morning. My questions is, since I'm not diabetic how can this medicine adversely affect me. Also, could this medicine or the interaction of the two meds cause hair loss. I noticed for the past 3 month that I've experienced dramatic thinning and hair loss. I reported this to my doctor a few weeks ago. He didn't think it was caused by the medicine, but of course he wasn't aware that I was taking the Metformin.
Let me know your thoughts.
14 Sep 2009
Should be no side effects from Metformin but missing your needed medication could cause withdrawal. Maybe take a look at pharmacy and how this could happen.
best of luck dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... humulin and metformin combined. This is new for me to take all 3. I was wondering if anybody out there is doing the same. I'm scared of ...
1 answer • 20 Nov 2009 •
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010 •
my father-in-law was recently changed from Metformin HCL 1000 mg twice a day, to Novolin N insulin 20 units every night, by his doctor. He ...
2 answers • 10 Apr 2011 • 1 star
I have tried using Metformin and Metformin ER. Both makes me sick and sleepy. I will start using Onglyza in the morning with no other diabetes meds. ...
1 answer • 31 Aug 2011 •
... this time I have developed black rings around both my eyes. could this be a side effect?
1 answer • 30 May 2013 •